# SDR AU970091

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 1013840961
- Condition: Broken
- Location: Pass/Crew Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN DOOR HANDLE BROKEN IN AREA AROUND BEARING HOUSING - HANDLE THEN SEPARATED FROM SQUARE SHAFT.
